# SDR MWEA98067

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FWD ENTRY DOOR VERTICAL WEB BETWEEN BEAM 4 AND 5.  REMOVED DAMAGED PART, FABRICATED REPAIR PART PER DRAWING 9955763, INSTALLED REPAIR PART IAW SRM 51-30.
